Skip to main content

Fuzzy rule-based modeling of reservoir operation

Dates

Publication Year
1996

Citation

BP Shrestha, L Duckstein, and EZ Stakhiv, Fuzzy rule-based modeling of reservoir operation: Journal of Water Resources Planning and Management [J. WATER RESOUR. PLANN. MANAGE.], vol. 122, no. 4, pp. 262-269, 1996.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_34281.xml 2.36 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 34281
ISSN CSA 0733-9496
Accession Number CSA 3968443

Citation Extension

citationTypeJournal Article
journalJournal of Water Resources Planning and Management [J. WATER RESOUR. PLANN. MANAGE.], vol. 122, no. 4, pp. 262-269, 1996
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...